<< Previous Issue Kyungpook Mathematical Journal (Vol. 52, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 109—243
 Original Articles 
Serendipitous Functional Relations Deducible from Certain Generalized Triple Hypergeometric Functions
Junesang Choi , Anvar Hasanov and Mamasali Turaev
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 109—136
Strongly Summable Double Sequence Spaces in n-Normed Spaces De ned by Ideal Convergence and an Orlicz Function
Ayhan Esi
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 137—147
The Prime Avoidance Lemma Revisited
Omid Ali Shahny Karamzadeh
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 149—153
Some Fixed Point Theorems on $G$-Expansive Mappings
Sushanta Kumar Mohanta
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 155—165
Exponentially Fitted Error Correction Methods for Solving Initial Value Problems
Sangdong Kim and Philsu Kim
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 167—177
On Rings Containing a Non-essential $nil-$Injective Maximal Left Ideal
Junchao Wei , Yinchun Qu
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 179—188
On $I$-Convergent Double Sequences of Fuzzy Real Numbers
Binod Chandra Tripathy, Bipul Sarma
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 189—200
Alexander Polynomials of Knots Which Are Transformed into the Trefoil Knot by a Single Crossing Change
Yasutaka Nakanishi
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 201—208
Sandwich Results for Certain Subclasses of Multivalent Analytic Functions De ned by Srivastava—Attiya Operator
M. K. Aouf, A. Shamandy, A. O. Mostafa, Eman A. Adwan
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 209—222
On the Polynomial of the Dunwoody (1, 1)-knots
Soo Hwan Kim, Yangkok Kim
Kyungpook Mathematical Journal 2012 Vol. 52, No. 2, 223—243

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd